Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2014, 2:30 AM CDT for Robertson County, Sumner County, Tennessee. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 2:30 AM CDT (07:30 UTC)
- Expired
- Jun 5, 2014, 2:45 AM CDT
- In force
- 15 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:32 AM CDT | HAIL 1 | White House, TN | FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE HOUSE BY FORECAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 7:24 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1296 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
080
WUUS54 KOHX 050730
SVROHX
TNC147-165-050745-
/O.NEW.KOHX.SV.W.0049.140605T0730Z-140605T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
230 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 245 AM CDT
* AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR MILLERSVILLE...MOVING SOUTHEAST AT 50
MPH.
* LOCATIONS IMPACTED INCLUDE...
GALLATIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3639 8643 3629 8652 3630 8654 3632 8654
3631 8656 3641 8673 3646 8672 3648 8664
TIME...MOT...LOC 0730Z 303DEG 44KT 3638 8659
$$
FORECASTER: 311 follow-up statement
511
WWUS54 KOHX 050734
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
234 AM CDT THU JUN 5 2014
TNC147-050744-
/O.CAN.KOHX.SV.W.0049.000000T0000Z-140605T0745Z/
ROBERTSON TN-
234 AM CDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROBERTSON COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3639 8643 3629 8652 3630 8654 3632 8654
3631 8656 3640 8669 3646 8664
TIME...MOT...LOC 0734Z 303DEG 44KT 3635 8654
$$
TNC165-050745-
/O.CON.KOHX.SV.W.0049.000000T0000Z-140605T0745Z/
SUMNER TN-
234 AM CDT THU JUN 5 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHWESTERN SUMNER COUNTY...
AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GALLATIN...MOVING SOUTHEAST
AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
GALLATIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. THE SAFEST
PLACE IS INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3639 8643 3629 8652 3630 8654 3632 8654
3631 8656 3640 8669 3646 8664
TIME...MOT...LOC 0734Z 303DEG 44KT 3635 8654
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:02 AM CDT, 28 minutes earlier.
Area forecast discussion, Jun 5, 2:02 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 202 AM CDT THU JUN 5 2014 .DISCUSSION... SURFACE FRONT DRAPED WEST TO EAST ACROSS NORTHERN MIDDLE TENNESSEE WITH ONGOING CONVECTION RUNNING SOUTHEASTWARD ALONG AND JUST SOUTH OF FRONT. IR CLOUD TOPS HAVE REMAINED COLD WITH STRONGEST COMPLEX IN MAURY COUNTY AT THIS TIME AND ANOTHER ONE FIXING TO DROP INTO WESTERN MIDDLE TENNESSEE. DAMAGING WINDS APPEAR TO BE THE MAIN THREAT...HOWEVER LOCALLY HEAVY RAINFALL WILL ACCOMPANY SOME OF THE STORMS. TORNADO WATCH REMAINS FOR A SLIVER OF COUNTIES IN MIDDLE TENNESSEE STRADDLING INTERSTATE 40 FROM WILSON COUNTY WESTWARD TO THE TENNESSEE RIVER. TORNADO WATCH EXPIRES AT 3 AM CDT. SURFACE FRONT WILL SAG SOUTHWARD DURING THE DAY TODAY AND BE ALIGNED ALONG THE ALABAMA BORDER BY 00Z THIS EVENING THEN RETURN NORTHWARD TONIGHT INTO NORTHERN MIDDLE TENNESSEE. A FEW STORMS COULD BE SEVERE OVER SOUTHWESTERN MIDDLE TENNESSEE TODAY. WILL HAVE TO KEEP AN EYE FOR MCS DEVELOPMENT BACK TO OUR WEST TOWARDS KANSAS/OKLAHOMA DURING THE AFTERNOON AND SEE IF IT MIGHT TRY AND MAKE A RUN TOWARD TENNESSEE LATE AFTERNOON AND TONIGHT. UPPER RIDGE CENTERED OVER SOUTH TEXAS WILL DOMINATE MIDDLE TENNESSEE'S WEATHER FOR THE NEXT SEVERAL DAYS AS SHORT WAVES RUN ACROSS THE TOP OF THE RIDGE KEEPING THUNDERSTORM CHANCES ONGOING THIS WEEKEND AND INTO THE FIRST OF NEXT WEEK. BY MONDAY UPPER RIDGE HAS RETROGRADED SOUTHWARD DOWN INTO OLD MEXICO ALLOWING FOR A RATHER BROAD UPPER TROUGH TO DOMINATE MUCH OF THE WORK WEEK. ONCE AGAIN THIS WILL KEEP THUNDERSTORM CHANCES ONGOING THROUGH THE WORK WEEK. SOMEWHAT OF AN UNSETTLED PERIOD FOR THE NEXT SEVERAL DAYS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 86 66 86 66 / 40 20 40 30 CLARKSVILLE 85 64 83 64 / 30 20 40 40 CROSSVILLE 81 59 78 60 / 50 20 20 20 COLUMBIA 87 66 85 66 / 50 30 40 30 LAWRENCEBURG 86 66 86 67 / 50 30 40 30 WAVERLY 85 65 85 65 / 50 30 40 40 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD 01
Hazardous weather outlook, Jun 4, 5:42 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 542 PM CDT WED JUN 4 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-051000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 542 PM CDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TONIGHT. A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE INTO THE AREA AS THE EVENING HOURS PROGRESS AND THEN MOVE SOUTHWARD ACROSS THE MID STATE THROUGH THE EARLY MORNING HOURS ON THURSDAY. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. SOME OF THESE THUNDERSTORMS COULD ALSO PRODUCE BRIEF HEAVY RAINFALL...AND AS THIS COMPLEX MOVES SLOWLY TO THE SOUTH...PONDING OF WATERS ON ROADWAYS TO ISOLATED FLASH FLOODING COULD ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE WEATHER WILL BE POSSIBLE BOTH THURSDAY AND FRIDAY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID- STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...HOWEVER...HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO THURSDAY MORNING...AS WELL AS DURING THE AFTERNOON THROUGH EARLY EVENING HOURS ON THURSDAY AND FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 5, 12:31 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 AM CDT THU JUN 5 2014
TNZ025-057-050600-
DICKSON-HICKMAN-
1231 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND HICKMAN COUNTIES...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCEWEN TO
11 MILES EAST OF HURRICANE MILLS TO HURRICANE MILLS...MOVING
SOUTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BUCKSNORT...PINEWOOD...DICKSON...
NUNNELLY...BURNS...BON AQUA...LYLES...CENTERVILLE AND PRIMM SPRINGS.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3590 8771 3595 8760 3595 8756 3597 8753
3607 8755 3614 8753 3601 8719 3597 8721
3573 8723 3572 8726 3570 8726 3570 8729
3566 8732 3566 8736 3564 8739 3577 8773
27Special weather statement, Jun 5, 12:55 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 AM CDT THU JUN 5 2014
TNZ007-008-027-050645-
DAVIDSON-ROBERTSON-SUMNER-
1255 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON AND SUMNER
COUNTIES...
AT 1254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS NEAR SPRINGFIELD...MOVING SOUTHEAST
AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE SPRINGFIELD...ORLINDA...CROSS
PLAINS...WHITE HOUSE...MILLERSVILLE AND COTTONTOWN.
NICKEL SIZE HAIL...WINDS AROUND 50 MPH...BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3657 8637 3624 8670 3653 8699 3665 8692
3666 8674
31Special weather statement, Jun 5, 1:03 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT THU JUN 5 2014
TNZ059-060-050645-
MAURY-WILLIAMSON-
103 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR MAURY AND WILLIAMSON COUNTIES...
AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAIRVIEW TO 12 MILES
NORTHWEST OF COLUMBIA TO CENTERVILLE...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NATCHEZ TRACE AT HIGHWAY 96...
SANTA FE...LEIPERS FORK...WILLIAMSPORT...FRANKLIN...THOMPSONS
STATION...SPRING HILL...I-65 EAST OF COLUMBIA...COLUMBIA AND TRIUNE.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3563 8734 3567 8732 3573 8723 3584 8722
3603 8709 3602 8705 3599 8704 3601 8699
3592 8663 3585 8660 3583 8663 3580 8661
3575 8670 3571 8669 3570 8681 3558 8683
3551 8686
27Special weather statement, Jun 5, 1:42 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT THU JUN 5 2014
TNZ060>062-075-095-050715-
BEDFORD-GILES-MARSHALL-MAURY-RUTHERFORD-
142 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...GILES...MARSHALL...
MAURY AND RUTHERFORD COUNTIES...
AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AT 25 MPH PRESENTLY
ACROSS EASTERN PORTIONS OF WILLIAMSON AND MAURY COUNTIES...AND
EXPECTED TO MOVE INTO SOUTHEASTERN PORTIONS OF MAURY...GILES...
MARSHALL...RUTHERFORD...AND THEN BEDFORD COUNTIES SHORTLY.
SOME LOCATIONS IN THE PATH INCLUDE LEWISBURG...FARMINGTON...
BELFAST....LYNNVILLE...EAGLEVILLE...AND MURFREESBORO.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH...BRIEF HEAVY
RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES
ARE EXPECTED WITH THESE STORMS.
LAT...LON 3503 8721 3543 8721 3549 8686 3566 8680
3571 8672 3571 8669 3573 8670 3580 8661
3583 8663 3584 8660 3594 8660 3582 8618
3578 8619 3535 8653 3537 8659 3532 8660
3531 8667 3525 8675 3526 8682 3499 8684
31Special weather statement, Jun 5, 2:19 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 AM CDT THU JUN 5 2014
TNZ024-057-050800-
HICKMAN-HUMPHREYS-
219 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN AND HUMPHREYS COUNTIES...
AT 215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HURRICANE MILLS...MOVING SOUTHEAST AT 35
MPH.
SOME LOCATIONS IN THE PATH INCLUDE HURRICANE MILLS...BUCKSNORT...
PINEWOOD...NUNNELLY AND CENTERVILLE.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3610 8782 3603 8755 3600 8754 3599 8751
3597 8731 3594 8721 3565 8754 3580 8773
3584 8772 3584 8778 3594 8791
27Special weather statement, Jun 5, 2:25 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 225 AM CDT THU JUN 5 2014 TNZ007-008-050800- ROBERTSON-SUMNER- 225 AM CDT THU JUN 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND SUMNER COUNTIES... AT 224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WHITE HOUSE...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS IN THE PATH INCLUDE WHITE HOUSE...COTTONTOWN AND GALLATIN. NICKEL SIZE HAIL...WINDS AROUND 50 MPH....BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS STORM. LAT...LON 3643 8639 3631 8649 3644 8680 3651 8675 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.